# SDR MALA050268

- Difficulty date: March 12, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 16,930 hours, 18,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND LT AND RT AISLE FLOOR FLANGE BL 0 STA 294.0 TO 297.0 IS CORRODED.  AFTER CORROSION REMOVAL REPAIRED PER PARTS FABRICATION AND INSTALLED.  WORK PERFORMED ON EMB WO 211832 TASK 1510/1509.
